# SDR SWAA2016101708830

- Difficulty date: September 23, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,876 hours, 53,199 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Condition: Detached
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR CENTER DOOR, FORWARD LOWER SUPPORT ROD DETACHED.    R & R DOOR IAW AMM.
